# SDR DALA1234833724

- Difficulty date: May 18, 2012
- Submitted: June 1, 2012
- Operation: Air carrier
- Aircraft: N394DA
- Make and model: Boeing 737832
- Aircraft serial: 30562
- Aircraft time: 37,538 hours, 15,393 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 400 S8r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 8R BS 400 CRACKED.  REPAIRED IAW ERA 502901-14AD.
